# SDR CA040310007

- Difficulty date: March 8, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Battery
- Condition: Leaking
- Location: Lifejacket Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SEALED BATTERIES ARE INTEGRAL PART OF SURVIVOR LIGHT IN AVIATION LIFEJACKET.  LIFEJACKET AND LIGHT IS USED AS PART OF HELICOPTER PASSENGER TRANSPORTATION SUIT SYSTEM APPROVED TO CAN/CGSBS-65.17-99.  SEVERAL BATTERIES IN THIS LOT NUMBER HAVE BEEN LEAKING AND SOME HAVE BEEN DIM OR FAILED TO FUNCTION WHEN TESTED. STORAGE LIFE IS STATED AS 60 MONTHS.  HAVE NOT YET CONFIRMED THE NATURE OF THE LEAKING SUBSTANCE.  WE ARE REMOVING ALL OF THE LIGHTS OF THIS BATCH DESIGNATION FROM SERVICE. APPROXIMATELY 100 LIGHTS IN TOTAL.  BATTERY ONLY 16 MONTH.
